# SDR 96ZZZX3895

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AJ
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000061
- System (JASC): 2731 · Elevator Tab Control System
- Part: Push Pull Rod
- Condition: Cracked
- Location: Elevator Tab
- Part time: 7,506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, ELEVATOR TAB PUSH/PULL RODS WERE REMOVED TO LUBRICATE ACTUATOR SCREWS.  THE ROD WAS FOUND TO HAVE BRAZE REPAIR OVER A CRACK AND WAS SPLIT OPEN.
